# SDR AALA201804179011

- Difficulty date: April 1, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 42,269 hours, 30,399 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361063200100
- Condition: Delaminated
- Location: Frames 20-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 232FF,  BETWEEN FRAMES 20 TO 24, AND -Y1292 TO -Y1732.   REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006, AND IRM 9701 REV H.
